# SDR DALA2019082204893

- Difficulty date: June 4, 2016
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,465 hours, 24,015 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT LOWER EDGE OF R1 DOOR APPROX 8 INCHES FWD OF AFT SIDE OF DOOR ON LOWER EDGE. CUT OUT DAMAGE PER A319 SRM 52-10-00 FIG 203
